RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 880–892 (Mi mz1124)  

This article is cited in 3 scientific papers (total in 3 papers)

Modules over semiserial rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/mzm1124

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 739–748

Bibliographic databases:

UDC: 512.55
Received: 28.04.1998
Revised: 15.07.1998

Citation: A. A. Tuganbaev, “Modules over semiserial rings”, Mat. Zametki, 65:6 (1999), 880–892; Math. Notes, 65:6 (1999), 739–748

Citation in format AMSBIB
\Bibitem{Tug99}
\by A.~A.~Tuganbaev
\paper Modules over semiserial rings
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 880--892
\mathnet{http://mi.mathnet.ru/mz1124}
\crossref{https://doi.org/10.4213/mzm1124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728288}
\zmath{https://zbmath.org/?q=an:0954.16013}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 739--748
\crossref{https://doi.org/10.1007/BF02675589}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1124
  • https://doi.org/10.4213/mzm1124
  • http://mi.mathnet.ru/eng/mz/v65/i6/p880

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Modules over hereditary and semichain rings”, Russian Math. Surveys, 54:5 (1999), 1051–1052  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Facchini A., Moradzadeh-Dehkordi A., “Rings Over Which Every Rd-Projective Module Is a Direct Sums of Cyclically Presented Modules”, J. Algebra, 401 (2014), 179–200  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Moradzadeh-Dehkordi A., “On the structure of pure-projective modules and some applications”, J. Pure Appl. Algebr., 221:4 (2017), 935–947  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:91
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020